

Australian Accounting Standards Board



Issue Date: 23 July 2009

Subject:	Agenda for the 100 th meeting of the AASB
Venue:	Ken Spencer Room, AASB offices Level 7, 600 Bourke St, Melbourne
Time(s):	Wednesday, 29 July, from 9.00 a.m. to 5:30 p.m. Thursday, 30 July, from 8:30 a.m. to 4:00 p.m.

The public is invited to attend this meeting. However, agenda items 1, 17, and 18 will be considered in private. **Day 1**

Time	ltem	Subject	Objective	Duration
9:00 a.m.	1, 2	Minutes, Declarations of Interest, and Chairman's Report		½ hr
9:30 a.m.	12	Income Tax	Consider draft submission to IASB	1 ½ hr
11:00 a.m.		Morning Break		¼ hr
11:15 a.m.	4	Financial Instruments – Derecognition	Consider draft submission to the IASB	½ hr
11:45 a.m.	5	Financial Instruments – Own Credit Risk in Liability Measurement	Discuss preliminary views on IASB Discussion Paper	¾ hr
12:30 p.m.	16	Annual improvements	Status report	1⁄4 hr
12:45 p.m.		Luncheon		¾ hr
1:30 p.m.	6	Standard Business Reporting (guest presenter – see below)	Presentation on SBR Project	½ hr
2:00 p.m.	7	Financial Instruments – IAS 39	 Consider preliminary views on IASB Request for Information on an expected loss model. 	½ hr
			 Consider IASB Classification proposals, if available 	
2:30 p.m.	8	IPSASB/IFRS Convergence	Consider draft submissions to IPSASB	1 ¼ hrs
			 Financial Instruments; 	
			 Intangible Assets; and 	
			 Entity Combinations 	
3:45 p.m.	9	Presentation & Disclosures by Private Sector Not-for-Profit Entities	Consider project proposal	¾ hr
4:30 p.m.	10	GAAP/GFS – Entities with the GGS	Consider draft paper for FRC	1 hr
5:30 p.m.		Close		

Continued



Day 2

Time	ltem	Subject	Objective	Duration
8:30 a.m.	11	Interpretations		¾ hr
9:15 a.m.	3	Differential Reporting	Status of project and consider approaches to possible 3 rd tier	1 hrs
10:15 a.m.		Morning Break		¼ hr
10:30 a.m.	3	Differential Reporting cont.	cont	1 hr
11:30 a.m.	14	Emissions Trading (guest presenters – see below)	Education Session from the issuer's perspective	1 hr
12:30 p.m.		Luncheon		¾ hr
1:15 p.m.	14	Emissions Trading cont.	cont	½ hr
1:45 p.m.	13	Fair Value Measurement	Education Session on IASB ED	1 hr
2:45 p.m.	15	Policy for Modifying IFRSs for Not-for- Profit Entities	Consider constituent responses	½ hr
3:15 p.m.	17	Other Business		½ hr
3:45 p.m.	18	Review		¼ hr
4:00 p.m.		Close		

NOTE: The running order and time allocated to agenda items is subject to change prior to and during the course of the meeting. It is advisable to visit the web site prior to 29 July 2009 to confirm whether the anticipated running order remains as indicated above.

Those wishing to attend the public sessions of the meeting are requested to register in advance. (see AASB meeting <u>procedures for attendance</u> on the AASB's website).